# SDR SWAA2016110309359

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 7,420 hours, 3,225 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR ON CLIMB OUT, DISSIPATED BY 3000'.  R&R RECIRCULATION FAN AIR FILTERS PER AMM.
